Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Frequent vaginitis, use birth control pills, smoke weed, masturbate without insertion. Could any of these be causing it?

Hi, I am continously getting a vaginitis each month for about a year. It s not the fishy odor type.. its different then.what Im used to. I haven t had sex in 20mths. The only thing I do regularly is birth control pills (went from high to low dosage) drink crystal light, masturbate without insertion of anything and smoke weed. I have a healthy diet , Can any of these things I do cause it? I do shower at least twice a day because of it. I recently took a prescription which seems to be working for now but I know its gonna come back.. what are some preventative measures. Should I just take half a pill daily? But then ill get yeast infection . This has become very exhausting. What else can be causing this?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi there, thanks for posing your worry on HCM. i'l give you a few tips on how to prevent reccurence of vulvo-vaginitis:
- respect thorough body hygiene
- use clean water for your douching and avoid aggressive detergents and soap
- stop masturbation
- use only cotton pants
- cleaning yourself from front to back and NOT from back to front
finally, you should consult a gynecologist and get a vaginal sample for culture and sensitivity tests and get an appropriate treatment.
thanks and goodluck
Answered: Sat, 28 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor